MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00228-006-0102-6

Медицинская библиотека · European journal of clinical pharmacology · 2006

Reported adverse drug reactions during the use of inhaled steroids in children with asthma in the Netherlands.

de Vries T W, de Langen-Wouterse J J, van Puijenbroek E, Duiverman E J, de Jong-Van den Berg L T W

СтатьяПеревод пока не подготовлен

Аннотация

OBJECTIVES

Inhaled corticosteroids (ICS) are widely used in the treatment of asthma. We studied the suspected adverse drug reactions (sADRs) reported during the use of ICS in the Netherlands.

METHODS

In the Netherlands, health professionals and patients can report suspected ADRs to the Pharmacovigilance Centre Lareb. All reported sADRs on ICS were categorised and assessed as to whether these were likely to be associated with use of the steroid. Age and gender adjusted Reported Odds Ratios (RORs) and Naranjo Scores (NS) were computed for sADRs reported more than 3 times.

RESULTS

Since 1984, sADRs of ICS were reported in 89 children (mean age 6 years), 48 (54%) were boys. Suspected drugs were fluticasone in 46 children (52%), budesonide in 21 (24%), and beclomethasone in 22 cases (24%). Psychiatric symptoms were reported in 19 children (21%; ROR 3.8, NS 3.6), growth retardation in 6 children (7%; ROR 47.8, NS 3.0) and rashes in 6 cases (7%; ROR 0.7, NS 2.4). There were 7 reports (8%; ROR 2.1, NS 3.4) concerning abnormalities of the teeth, 4 reports of alopecia (4%; ROR 3.3, NS 3.5), and 3 reports of hirsutism and hypertrichosis (NS 4.0). Non-fatal adrenal insufficiency was reported once.

CONCLUSIONS

Alteration of behaviour was the most frequently reported sADR. There are more indications that alterations of behaviour could be a real sADR of ICS. Non-fatal adrenal insufficiency was the only reported possible life threatening sADR. The association of hypertrichosis and teeth abnormalities after ICS in children has not been reported in the literature before.

Для цитирования: de Vries T W, de Langen-Wouterse J J, van Puijenbroek E, Duiverman E J, de Jong-Van den Berg L T W. Reported adverse drug reactions during the use of inhaled steroids in children with asthma in the Netherlands.. European journal of clinical pharmacology. 2006. DOI: 10.1007/s00228-006-0102-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.